# SDR 98ZZZX1190

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156TR
- Make and model: Bag BAE146200A
- Aircraft serial: E2156
- Engine: Lyc ALF502R5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 1
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ATW - FLT 608 - NR 1 ENGINE PRODUCING ONLY 60 PERCENT N1.  TAKE OFF ABORTED.  INTERNAL ENGINE DAMAGE NOTED.
